# SDR UALA2010122904760

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 41,537 hours, 5,121 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483560
- Part serial: 27
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW 2R HAS DELAMINATION APPROX 14 X 4 INCHES ACROSS TOP OF WINDOW.  CREW REPORTS NO RESTRICTION TO VISIBILITY.  REPLACED 2R OPERABLE WINDOW IAW AMM. CKD OK.  WINDOW AS NH NON POOL PART INSTALLED. PN:141T4835-52, SN:UNIT 104. NH WINDOW CONTAINER HOLDS AT NRTJL .
